See Alike in...

Alike App

Browser

Gabs04

528d

So my psychiatrist started me on escitalopram and I took it for the first time today and I’m feeling sick. Nauseous. Just wondering if anyone else has had any similar experiences? Maybe it’s a fluke for me.

Top reply
    • justdoingmybest

      528d

      My doctor had me on escitalopram and said that some people have reported being nauseous on it but felt better on citalopram. For me it wasn’t related so I can’t comment but if it continues to bother you after the 2 weeks (or however long they say it takes to take affect) then maybe that could be an option for you.

    • justdoingmybest

      528d

      My doctor had me on escitalopram and said that some people have reported being nauseous on it but felt better on citalopram. For me it wasn’t related so I can’t comment but if it continues to bother you after the 2 weeks (or however long they say it takes to take affect) then maybe that could be an option for you.

    • Lauren3311

      528d

      Not on this med myself but its very common with these drugs in the beginning. Try taking it before bed, see if you can sleep through the nausea or have it with food, that can help too. It normally wears off after a couple of weeks. I was lucky not to experience this with any of my meds.

    • Gabs04

      528d

      @chaotic_maggot @witchcrafting @sisu04 thanks. I hate it 😂 hopefully I can get through. I’m just glad I’m not currently working because I don’t like functioning when I feel like this. Barely able to do stuff around the house without feeling ugh Thanks for the advice!

    • Sisu04

      528d

      My psychiatrist told me it was normal to feel nauseous like that for the first 2 weeks or so while your body is adjusting. I felt it reallyyy bad when I first started but after the 2 week mark it entirely went away and it was so worth it! Lexapro works so well for me. However, if I miss 2-3 doses in a row (I have ADHD so I tend to do that) then I feel nauseous again. So after your body adjusts and if you take it regularly you should be fine. I hope it works for you!

    • Witchcrafting

      528d

      Thats a side effect. It hopefully won't last very long.

    • chaotic_maggot

      528d

      I am also on lexapro and i think i remember experiencing something similar when i first started on it but its been years. if it continues for more than like 4 days at the same level of ouch please talk to the dr the prescribed it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion